MathSciNet Relay Station
MathSciNet bibliographic data
MR1846958 17B63 (18D50)
Aguiar, Marcelo Pre-Poisson algebras. Lett. Math. Phys. 54 (2000), no. 4, 263–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement